# SDR QXEA200602955

- Difficulty date: November 6, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 20,728 hours, 30,011 cycles
- Engine: Pwa PW123D
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 849557
- Part serial: MX577549
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 825 hours, 1,185 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2162, NR 2 STANDBY HYDRAULIC PRESSURE GAUGE SHOW A READING BETWEEN 200-500 PSI.  MAINTENANCE REPLACED NR 1 STANDBY HYDRAULIC PUMP UNIT IAW AMM 29-11-17, PAGE 401-405. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
